SOAS Research Online

A Free Database of the Latest Research by SOAS Academics and PhD Students

[skip to content]

Adcock, C. J. and Cortez, M. Ceu and Armada, M. J. Rocha and Silva, F. (2012) 'Time varying betas and the unconditional distribution of asset returns.' Quantitative Finance, 12 (6). pp. 951-967.

Full text not available from this repository.
Item Type: Journal Article
SOAS Departments & Centres: Legacy Departments > Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 14697688
DOI (Digital Object Identifier): https://doi.org/10.1080/14697688.2010.544667
Date Deposited: 15 Jun 2017 12:02
URI: http://eprints.soas.ac.uk/id/eprint/24108

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
75Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item